# SDR J7SA2020070600201

- Difficulty date: June 16, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N354FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500135
- Aircraft time: 5,915 hours, 4,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHTS FLASHING WITH SWITCH IN ARM AND OFF POSITION.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHTS BATTERY IAW MM 33-52-01.  OPS CHECK GOOD.  P/N 6450LS-00 S/N 001788.
